# SDR C2XA00IA086

- Difficulty date: April 2, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120RT
- Aircraft serial: 120128
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: C36601100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING SERVICE CHECK INSPECTION, THE LEFT OVERWING UPPER EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT BATTERY PACK, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
